## ASIAN LEGAL BUSINESS ASEAN CROSS-BORDER M&A FORUM

21 SEPTEMBER 2017 - SINGAPORE





Time	Agenda
8.30am	Registration.
9.00am	Panel: Current M&A Market Trends. (60mins)  Top trends you need to keep an eye on. How these trends impact various sectors. Country-specific risks to consider. Moderators Noor Meurling, Senior Foreign Legal Consultant, Dewi Negara Fachri & Partners (in association with Hogan Lovells). Panelists Swetha Vijay, Director, ComCap LLC. Colin Goh, Vice-President, Group Strategy & Business Development (M&A), Certis CISCO Singapore. (invited) Darrell Chan, Vice President & Regional Counsel, Head of APAC Legal, Discovery Networks Asia Pacific. Vivek Chhabra, Head Of M&A, F&N Ltd. Brian Loo, Head of Mergers And Acquisitions, SMBC Nikko Securities (Singapore) Pte. Ltd.
10.00am	Commonly-Litigated Points. (60mins)  Traps for the unwary.  Getting the drafting right.  Effective dispute resolution clauses.  Kent Phillips, Partner, Singapore – Hogan Lovells Lee & Lee.  Mark Cooper, Partner, Singapore – Hogan Lovells Lee & Lee.
11.00am	Refreshment Break. (30mins)
11.30am	<ul> <li>Presentation: Accelerating The Due Diligence Assessment In An M&amp;A: A Risk-Based Approach. (60mins)</li> <li>Preparing your due diligence team for success.</li> <li>Standardising processes, identifying function leaders, developing transaction governance and decision criteria.</li> <li>What are the key considerations when conducting due diligence in SE Asia/Asia.</li> <li>How to identify critically important deal issues specific to your business.</li> <li>Ideas on getting the right level of analysis that results in actionable insights.</li> <li>Cheng Soon Keong, Director, Advisory, BDO Singapore.</li> </ul>











1.00pm	Interactive Networking Luncheon. (60mins)
2.00pm	Presentation: Achieving A Fair Value For Your Deals. (60mins)  Defining the standard of value.  Value drivers in a M&A. Impact of synergies. Gaining access to strategic assets. Financial strength of target. Determining the appropriate valuation approach. Challenges commonly encountered. Andre Toh, Partner, Valuation & Business Modelling, Asean Valuation & Business Modelling Leader, EY.
3.00pm	<ul> <li>Panel: Best Practices For Successful Integration – A Survival Guide. (60mins)</li> <li>Common integration mistakes and their consequences.</li> <li>Practical ideas on how to deal with employment issues (including the harmonisation of compensation and benefits).</li> <li>Dealing with cross border compliance obligations.</li> <li>Insights into managing sensitive data.</li> <li>Guidance on how to achieve the optimal pace of integration.</li> <li>Moderator</li> <li>Gavin Ingram, General Counsel Asia Pacific and Vice President Strategic Planning, Global Blue.</li> <li>Panelists</li> <li>Cheng Soon Keong, Director, Advisory, BDO Singapore.</li> <li>Dag Ove Solsvik, Legal Counsel/Advokat, Head of DNV GL Group Legal, Region Middle East, Asia &amp; Pacific, DNV GL - Group Legal - Singapore.</li> <li>Jiongting Lim, Vice President, Corporate Finance and M&amp;A, J.P. Morgan. (invited)</li> <li>Carl Hollingsworth, Head of Legal, IP / Brand and Senior Group Legal Counsel, M&amp;A / Corporate at Standard Chartered Bank. (invited)</li> <li>Ryan Tan, Vice President, M&amp;A and Corporate Strategic Planning, StarHub. (invited)</li> <li>Hemant Sharma, General Counsel and Head Public Policy &amp; Corporate Affairs, Yahoo! (invited)</li> </ul>
4.00pm	End of ALB Asian Cross-Border M&A Forum.

<sup>\*</sup>This is a working agenda and is subject to change.









